# SDR AWXA9700087

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Apex Bolt
- Part number: 664700500A4C
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 15,810 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF CLASS 1 LGCIU NR 2 FAULT.  AFTER 3RD ATTEMPT TO RAISE LEVER TO UP POSITION GEAR CYCLED.  AFTER CYCLING GEAR ALL WORKED NORMAL ON LGCIU NR 1.  ON NEXT LEG INITIALLY COULD NOT RETRACT LANDING GEAR ON TAKEOFF.  STRUT FAULT ANNUNCIATED.  REMOVED AND REPLACED 24GA PROX SENSOR.  INSPECTION FOUND NLG TORSION LINK APEX BOLT EXCESSIVELY TIGHT.  TIGHTENED CORRECTLY, RIGHT NOSE GEAR STRUTS EXTEND SENSOR FAULTED.  ADJUSTED GAP TO 80 THOUSANDTHS.
